# SDR SWAA2023050119327

- Difficulty date: March 21, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT ZEE CHANNEL B.S. 727E - 767 RBL.22' W.L. 156. (51-004) CORROSION SPOTS ON AFT CARGO COMPARTMENT EE CHANNEL B.S. 727E - 767 RBL.21' W.L. 156.<[01] INSTALLED AND REMOVED ZEE CHANNEL AT AFT CARGO COMPARTMENT STA. 727+5 TO 767 R/H REF SRM 51-40-02-0G-0;[02] REMOVED AND INSTALLED ZEE CHANNEL AT AFT CARGO COMPARTMENT STA. 727+5 TO 767 R/H REF SRM 51-40-02-0G-0;[03] CORRECTION TO STEP 1 & 2; REMOVED AND INSTALLED ZEE CHANNEL AT AFT CARGO COMPARTMENT STA. 727+5 TO 767 R/H REF SRM 51-40-02-0G-0.;[04] ALL STEPS COMPLETED. VERIFIED REMOVED AND INSTALLED ZEE CHANNEL AT AFT CARGO COMPARTMENT STA. 727+5 TO 767 R/H REF SRM 51-40-02-0G-0.
